Calpol Six Plus Sugar Free Strawberry Flavour Suspension Sachets
Calpol Six Plus Sugar Free Suspension contains paracetamol to relieve pain and / or bring down fever in a range of conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.
Suitable for children aged 6 years and over, as well as adults, Calpol Six Plus Sugar Free Suspension Sachets are a delicious strawberry flavour liquid that is free from sugar and colour. They are supplied as convenient 5ml sachets and each pack contains a double-ended spoon.
- For oral use only.
- Always use the spoon supplied with the pack. Do not overfill the spoon.
- It is important to massage the sachet before opening.
- Each sachet contains 5 ml of this medicine. Any unused contents of the open sachet should be discarded.
The doses below can be given up to 4 times per day, leaving at least 4 hours between doses.
- Children aged 6-8 years: One 5ml spoonful (large end)
- Children aged 8-10 years: One 5ml spoonful (large end and one 2.5ml spoonful (small end)
- Children aged 10-12 years: Two 5ml spoonfuls (large end)
- Children aged 12-16 years: Two to three 5ml spoonfuls (large end)
- Adults and children over 16 years: Two to four 5ml spoonfuls (large end)
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Speak to your doctor:
- If your child needs more than the doses shown in the table.
- As soon as possible if fever doesn't go away.
- Straight away if you are not sure of the cause of your child's illness or it is accompanied by a rash, breathing difficulties, diarrhoea or excessive tiredness or lethargy. Do not give Calpol until you get medical advice.
- Active Ingredient: Paracetamol 250mg per 5ml.
- Other Ingredients: Maltitol, Sorbitol Liquid (E420), Glycerol, Dispersible Cellulose, Xanthan Gum, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Acesulfame Potassium, Saccharin Sodium and Purified Water. The flavouring is imitation strawberry.
- Do not give this medicine with any other paracetamol containing product.
- Never give more than the recommended dose.
- Methyl (E218) and propyl (E216) parahydroxybenzoate may cause allergic reactions which could possibly be delayed.
- The sorbitol (E420) and maltitol content of this product means that this product is unsuitable for people with inherited intolerance to fructose.
- Sorbitol and maltitol may have a mild laxative effect. Each 5ml of this product contains 1.935g of sorbitol and 2.04g of maltitol. Calorific values: 2.6 kcal/g sorbitol and 2.3 kcal/g maltitol.
Do not give this medicine to anyone who:
- Has ever had a bad reaction to any of the ingredients.
- Is taking anything else with paracetamol in it.
Talk to your doctor or pharmacist:
- If your child has serious kidney or liver problems.
- If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars.
- If your child is taking any other medicines including:
- Metoclopramide or domperidone (used to treat nausea and vomiting).
- Colestyramine (used to treat high cholesterol).
- Anticoagulants (drugs that thin the blood, such as warfarin).
- Anticonvulsants (drugs to treat epilepsy).
The following additional warnings are included in case an adult takes this product:
- You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever.
- If you drink large amounts of alcohol, you may be more open to the side effects of paracetamol.
- Ask your doctor or pharmacist for advice before taking this medicine if you might be pregnant or breastfeeding.
Free UK Delivery on all orders over £40